# SDR SWAA2022030765754

- Difficulty date: April 3, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 33,896 hours, 20,360 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241DF HAS DELAMINATION / CLEANED SURFACE DAMAGE ON CABIN FLOOR PANEL 241DF TOP LAYER ONLY AND REPAIRED DAMAGE AREA AS MRK ON PNL 241DF AS PER B737-700 SRM 53-00-50-2R-7 REPAIR 7 SEC 3 MATERIALS USED PO# 1602301 AND PO# 1150337 SIZE DAMAGE 2' DIA
